# SDR 2002FA0000042

- Difficulty date: November 13, 2001
- Submitted: January 15, 2002
- Operation: General aviation
- Aircraft: N324DZ
- Make and model: Amtr ZODIAC
- Aircraft serial: 63682
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 6E21
- Condition: Malfunctioned
- Location: Canopy Lock
- Part time: 18 hours
- Component: Canopy Lock, Zenith
- Component part number: 6E21
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NO FLAW FOUND ON LOCK HOOK.  CANOPY SEPARATED FROM FUSELAGE IN STRAIGHT AND LEVEL FLIGHT.
